논문KCI 등재
A SPECTRAL CHARACTERIZATION OF ALMOST PERIODIC FUNCTIONS ON MOORE GROUPS
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
It is proved that every uniformly continuous function on an [FIR] locally compact group (i.e., a group all of whose irreducible representations are finite-dimensional) is almost periodic provided that its spectrum is discrete.
Abstract
It is proved that every uniformly continuous function on an [FIR] locally compact group (i.e., a group all of whose irreducible representations are finite-dimensional) is almost periodic provided that its spectrum is discrete.
참고문헌 (12)
- B. M. Levitan, "Almost Periodic Functions and Differential Equations" (1982), Cambridge University Press
- A. I. Shtern, "Almost periodic functions and representations in locally convex spaces", Uspekhi Mat. Nauk 60, 3(363), pp.97~168 (2005)
- A. G. Baskakov, "Spectral tests for the almost periodicity of the solutions of functional equations", Mat. Zametki, 24(2), pp.195~206 (1978)
- W. Arendt, "Discrete spectrum and almost periodicity", Taiwanese J. Math, 3(4), pp.475~490 (1999)
- C. C. Moore, "Groups with finite dimensional irreducible representations", Trans. Amer. Math. Soc, 166, pp.401~410 (1972)
- L. C. Robertson, "A note on the structure of Moore groups", Bull. Amer. Math. Soc, 75, pp.594~599 (1969)
- A. I. ˇStern, "Locally bicompact groups with finite-dimensional irreducible representations", Mat. Sb, 90(132), pp.86~95 (1973)
- E. Hewitt, "Abstract Harmonic Analysis. Vol. I" (1979), Springer-Verlag
- A. Beurling, "On the spectral synthesis of bounded functions", Acta Math, 81, pp.225~238 (1948)
- J. Dixmier, "Les C¤-algebres et leurs representations" (1969), Gauthier-Villars Editeur
- M. A. Naimark, "Normed Algebras, Izdat" (1972), Wolters-Noordhoff Publishing
- K. Hartmann, "Pedersen ideal and group algebras", Proc. Amer. Math. Soc, 83(1), pp.183~188 (1981)
관련 논문AI추천
A FORMULA FOR THE INVARIANT MEAN ON THE WEAK ALMOST PERIODIC FUNCTIONS ON MOORE GROUPSA. I. Shtern장전수학회 · Advanced Studies in Contemporary Mathematics2015 · 제25권 제2호CONTINUITY CONDITIONS FOR LOCALLY BOUNDED FINITE-DIMENSIONAL REPRESENTATIONS OF TOTALLY DISCONNECTED LOCALLY COMPACT GROUPSA. I. Shtern장전수학회 · Advanced Studies in Contemporary Mathematics2018 · 제28권 제4호CONTINUITY CONDITIONS FOR LOCALLY BOUNDED FINITE-DIMENSIONAL REPRESENTATIONS OF ALMOST CONNECTED LOCALLY COMPACT GROUPSA. I. Shtern장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2018 · 제21권 제4호Automatic continuity of locally bounded pseudocharacters on connected locally compact groupsA. I. Shtern장전수학회 · Advanced Studies in Contemporary Mathematics2016 · 제26권 제4호CONNECTED LOCALLY COMPACT GROUPS HAVING SUFFICIENTLY MANY FINITE-DIMENSIONAL LINEAR REPRESENTATIONSAlexander I. Shtern장전수학회 · Advanced Studies in Contemporary Mathematics2011 · 제21권 제1호Finite-dimensional finally precontinuous unitary pseudorepresentations of almost connected locally compact groupsA. I. Shtern장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2019 · 제22권 제3호
이 간행물의 다른 논문 (11건)
MULTIPLE-POLY-BERNOULLI POLYNOMIALS OF THE SECOND KINDF. Qi, D.V.Dolgy, 김태균, 김대산pp. 1-7TRANSVERSAL HOLOMORPHIC MAPS FOR KÄHLER FOLIATIONSH. K. Pakpp. 9-17New prospects in social choice theory : Median and average as tools for measuring, electing and rankingB. Ulungu, Z. Savadogo, R-B Ngoiepp. 19-38IDENTITIES INVOLVING TOUCHARD POLYNOMIALS DERIVED FROM UMBRAL CALCULUST. Mansour, O. Herscovicipp. 39-46DECOMPOSITION OF INTUITIONISTIC FUZZY CONTINUITY VIA INTUITIONISTIC FUZZY b OPEN SETSM. Thirumalaiswamy, K. M. Arifmohammedpp. 47-57
